Alert archive / Colorado / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 87, NWS Goodland, KS

May 27, 2019Yuma County, Colorado

NWS Goodland, KS issued this severe thunderstorm warning at May 27, 2019, 5:04 PM MDT for Yuma County, Colorado. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 27, 2019, 5:04 PM MDT (23:04 UTC)
Expired
May 27, 2019, 5:45 PM MDT
In force
41 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Yuma County, CO

The radar

The Goodland radar (KGLD), 94 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 4:27 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 11.1 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2019-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2019-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1644 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 5:03 PM MDT, 1 minute earlier.

Area forecast discussion, May 27, 5:03 PM MDT, 1 minute before
Area Forecast Discussion
National Weather Service Goodland KS
503 PM MDT Mon May 27 2019

.UPDATE...
Issued at 431 PM MDT Mon May 27 2019

Severe Thunderstorm Watch 265 has been issued for the northern
counties through 05Z Tuesday. Conditions are favorable for a few
storms to become strong to severe.

&&

.SHORT TERM...(This evening through Wednesday night)
Issued at 149 PM MDT Mon May 27 2019

The upper low center over the 4-corners region today moves over
the central Rockies by late Tuesday and slowly across Nebraska
Wednesday and Wednesday night. An initial weak short wave trough
rotates ahead of the low center across the forecast area this
evening with another couple of short wave troughs sweeping around
the base of the upper trough over the desert southwest and
eventually lifting out across the central high plains region
Tuesday evening and again Wednesday evening.

The associated surface low deepens over southeast Colorado this
afternoon and moves over central Kansas overnight before
redeveloping further west again on Tuesday over eastern Colorado
and eventually lifting out along the frontal boundary across the
eastern plains Tuesday night.

Between tonight and Tuesday night, it appears isolated to
scattered showers continue to develop and remain mainly to the
north of the forecast area. The chance of showers decreases as
cooler surface high pressure works slowly into the region staring
on Tuesday and continuing into Wednesday. High temperatures today
will be mainly in the lower 80s with highs on Wednesday ranging
from the upper 50s across eastern Colorado to the upper 60s over
central Kansas. Lows will be mainly in the 40s.

.LONG TERM...(Thursday through Monday)
Issued at 149 PM MDT Mon May 27 2019

By Thursday, a closed low begins to weaken, dissipating over the
Midwest by Friday afternoon. A ridge builds over the central U.S.
Friday with a closed low sitting over the West Coast. Through
Monday, the ridge continues to build from the south with the closed
low weakening and sitting over southern California. The ECMWF has a
closed low moving east along the U.S./Canada border Sunday through
the end of the extended forecast period.

A weak surface low is expected to sit along the southern
Kansas/Colorado border starting Saturday through the extended
forecast period. An associated stationary front and dryline are
expected with the low. The Tri-State region is expected to sit to
the north of the low and front. This likely is why chances for rain
and thunderstorms persist through much of the extended forecast
period.

A warming trend continues through Saturday with highs starting in
the upper 60s to lower 70s Thursday. By Saturday, highs in the upper
70s to low 80s are expected through Tuesday. Lows will follow a
similar trend warming from the upper 40s to low 50s Thursday night
up to the mid-to upper 50s by Tuesday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 503 PM MDT Mon May 27 2019

For KGLD...VFR skies thru the forecast period with any scattered
high clouds becoming more of a scattered/broken mid deck by 09z
Tuesday. Winds...SE 10-20kts thru 09z Tuesday...then WSW
10-20kts. LLWS 00z-09z 180@40kts.

For KMCK...mainly VFR skies during the forecast period. MVFR
ceilings around BKN020-030 from 04z-10z Tuesday. Chance for
rw/trw this evening...but timing low for now so have left out.
Winds ESE 10-15kts with gusts to 25kts thru 17z Tuesday...then
SSE 10-20kts. LLWS 04z-08z 160@30kts.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

UPDATE...AW
SHORT TERM...LOCKHART
LONG TERM...NEWMAN
AVIATION...JN
Hazardous weather outlook, May 27, 4:38 PM MDT, 26 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
438 PM MDT Mon May 27 2019

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-282245-
Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Rawlins-
Decatur-Norton-Sherman-Thomas-Sheridan-Graham-Wallace-Logan-Gove-
Greeley-Wichita-Dundy-Hitchcock-Red Willow-
438 PM MDT Mon May 27 2019 /538 PM CDT Mon May 27 2019/

This hazardous weather outlook is for extreme southwest Nebraska...
northwest Kansas and east central Colorado.

.DAY ONE...TODAY...

A Severe Thunderstorm Watch has been issued for Yuma, Dundy,
Hitchcock, and Red Willow counties until 11 P.M. MDT, 12 A.M. CDT. Isolated
to scattered thunderstorms are possible from this afternoon into the
overnight hours with a few storms becoming severe during the late
afternoon and early evening hours. The main threat will be large
hail.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required.

In the hours before

Local storm report, May 27, 11:27 AM MDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1127 AM MDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       1 N PENOKEE             39.36N 99.97W
05/27/2019  M1.94 INCH       GRAHAM             KS   COCORAHS

            TOTAL RAINFALL OVER PREVIOUS 24 HOURS.

&&
Local storm report, May 27, 11:29 AM MDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1129 AM MDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       MCDONALD                39.79N 101.37W
05/27/2019  M1.61 INCH       RAWLINS            KS   COCORAHS

            TOTAL RAINFALL OVER PREVIOUS 24 HOURS.

&&
Local storm report, May 27, 11:30 AM MDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1130 AM MDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       GRAINFIELD              39.11N 100.47W
05/27/2019  M1.54 INCH       GOVE               KS   COCORAHS

            TOTAL RAINFALL OVER PREVIOUS 24 HOURS.

&&
Local storm report, May 27, 11:31 AM MDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1131 AM MDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       7 SSW MONUMENT          39.01N 101.05W
05/27/2019  M1.46 INCH       LOGAN              KS   COCORAHS

            TOTAL RAINFALL OVER PREVIOUS 24 HOURS.

&&
Local storm report, May 27, 11:35 AM MDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GOODLAND KS
1135 AM MDT MON MAY 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     HEAVY RAIN       1 NW MONUMENT           39.11N 101.01W
05/27/2019  M3.50 INCH       LOGAN              KS   PUBLIC

            TOTAL RAINFALL THE PAST 24 HOURS.

0930 AM     HEAVY RAIN       2 NE CAMPUS             39.15N 100.71W
05/27/2019  M1.30 INCH       SHERIDAN           KS   PUBLIC

            TOTAL RAINFALL OVER THE PREVIOUS 24 HOURS.
            RELAYED VIA EM.

0930 AM     HEAVY RAIN       PARK                    39.11N 100.36W
05/27/2019  M1.50 INCH       GOVE               KS   PUBLIC

            TOTAL RAINFALL OVER THE PREVIOUS 24 HOURS.
            RELAYED VIA EM.

0930 AM     HEAVY RAIN       4 ENE MONUMENT          39.13N 100.94W
05/27/2019  M1.73 INCH       LOGAN              KS   PUBLIC

            TOTAL RAINFALL OVER THE PREVIOUS 24 HOURS.
            RELAYED VIA EM.

0930 AM     HEAVY RAIN       WINONA                  39.06N 101.24W
05/27/2019  M1.15 INCH       LOGAN              KS   PUBLIC

            TOTAL RAINFALL OVER THE PREVIOUS 24 HOURS.
            RELAYED VIA EM. TWO REPORTS.

0930 AM     HEAVY RAIN       1 E ANGELUS             39.19N 100.68W
05/27/2019  M1.40 INCH       SHERIDAN           KS   PUBLIC

            TOTAL RAINFALL OVER THE PREVIOUS 24 HOURS.
            RELAYED VIA EM.

0930 AM     HEAVY RAIN       3 S WINONA              39.02N 101.24W
05/27/2019  M1.30 INCH       LOGAN              KS   PUBLIC

            TOTAL RAINFALL OVER THE PREVIOUS 24 HOURS.
            RELAYED VIA EM.

0930 AM     HEAVY RAIN       1 N OAKLEY              39.14N 100.85W
05/27/2019  M3.25 INCH       THOMAS             KS   PUBLIC

            TOTAL RAINFALL OVER THE PREVIOUS 24 HOURS.
            RELAYED VIA EM.

0930 AM     HEAVY RAIN       10 N WINONA             39.21N 101.24W
05/27/2019  M3.65 INCH       THOMAS             KS   PUBLIC

            TOTAL RAINFALL OVER THE PREVIOUS 24 HOURS.
            RELAYED VIA EM.

0930 AM     HEAVY RAIN       OAKLEY                  39.12N 100.85W
05/27/2019  M3.50 INCH       LOGAN              KS   PUBLIC

            TOTAL RAINFALL OVER THE PREVIOUS 24 HOURS.
            RELAYED VIA EM.

0930 AM     HEAVY RAIN       2 W CAMPUS              39.13N 100.78W
05/27/2019  M1.75 INCH       GOVE               KS   PUBLIC

            TOTAL RAINFALL OVER THE PREVIOUS 24 HOURS.
            RELAYED VIA EM.

0930 AM     HEAVY RAIN       5 NNE GOVE              39.02N 100.45W
05/27/2019  M2.00 INCH       GOVE               KS   PUBLIC

            TOTAL RAINFALL OVER PREVIOUS 24 HOURS.
            RELAYED VIA EM.

0930 AM     HEAVY RAIN       5 S OAKLEY              39.05N 100.84W
05/27/2019  M2.75 INCH       LOGAN              KS   PUBLIC

            TOTAL RAINFALL OVER PREVIOUS 24 HOURS.
            RELAYED VIA EM.

0930 AM     HEAVY RAIN       3 NW MONUMENT           39.13N 101.03W
05/27/2019  M2.50 INCH       LOGAN              KS   PUBLIC

            TOTAL RAINFALL OVER PREVIOUS 24 HOURS.
            RELAYED VIA EM.

0930 AM     HEAVY RAIN       11 S CAMPUS             38.97N 100.75W
05/27/2019  M1.50 INCH       GOVE               KS   PUBLIC

            TOTAL RAINFALL OVER PREVIOUS 24 HOURS.
            RELAYED VIA EM.

0930 AM     HEAVY RAIN       4 SE MONUMENT           39.05N 100.96W
05/27/2019  M1.40 INCH       LOGAN              KS   PUBLIC

            TOTAL RAINFALL OVER PREVIOUS 24 HOURS.
            RELAYED VIA EM.

0755 AM     HEAVY RAIN       ALMENA                  39.89N 99.71W
05/27/2019  E3.50 INCH       NORTON             KS   PUBLIC

            TOTAL RAINFALL OVER THE PAST 24 HOURS.

0747 AM     HEAVY RAIN       NORTON                  39.83N 99.89W
05/27/2019  E3.00 INCH       NORTON             KS   PUBLIC

            TOTAL RAINFALL OVER THE PAST 24 HOURS.

0700 AM     HEAVY RAIN       WALLACE                 38.91N 101.59W
05/27/2019  M1.34 INCH       WALLACE            KS   CO-OP OBSERVER

            TOTAL RAINFALL OVER PREVIOUS 24 HOURS.

0700 AM     HEAVY RAIN       BURLINGTON              39.30N 102.27W
05/27/2019  M1.17 INCH       KIT CARSON         CO   CO-OP OBSERVER

            TOTAL RAINFALL OVER PREVIOUS 24 HOURS.

0700 AM     HEAVY RAIN       GOODLAND                39.35N 101.70W
05/27/2019  M1.76 INCH       SHERMAN            KS   COCORAHS

            CORRECTS PREVIOUS HEAVY RAIN REPORT FROM
            GOODLAND. TOTAL RAINFALL OVER PREVIOUS 24
            HOURS.

0700 AM     HEAVY RAIN       13 N EDSON              39.51N 101.54W
05/27/2019  M1.43 INCH       SHERMAN            KS   COCORAHS

            TOTAL RAINFALL OVER PREVIOUS 24 HOURS.

0700 AM     HEAVY RAIN       9 S RULETON             39.21N 101.88W
05/27/2019  M1.29 INCH       SHERMAN            KS   COCORAHS

            TOTAL RAINFALL OVER PREVIOUS 24 HOURS.

0700 AM     HEAVY RAIN       16 S RULETON            39.12N 101.83W
05/27/2019  M1.00 INCH       WALLACE            KS   COCORAHS

            TOTAL RAINFALL OVER PREVIOUS 24 HOURS.

0700 AM     HEAVY RAIN       10 S SHARON SPRINGS     38.74N 101.75W
05/27/2019  M1.22 INCH       WALLACE            KS   COCORAHS

            TOTAL RAINFALL OVER PREVIOUS 24 HOURS.

0645 AM     HEAVY RAIN       OBERLIN                 39.82N 100.53W
05/27/2019  M3.05 INCH       DECATUR            KS   PUBLIC

            PUBLIC REPORTED VIA FACEBOOK 3.05 INCHES IN
            OBERLIN, KS.

0631 AM     HEAVY RAIN       3 E LENORA              39.61N 99.95W
05/27/2019  M3.30 INCH       NORTON             KS   PUBLIC

            PUBLIC REPORTED VIA FACEBOOK 3.3 INCHES AT
            ROAD BB SOUTH OF HWY 9 BETWEEN ROAD W-3 AND
            ROAD W-4.

0600 AM     HEAVY RAIN       2 N DENSMORE            39.67N 99.74W
05/27/2019  M3.38 INCH       NORTON             KS   CO-OP OBSERVER

0600 AM     HEAVY RAIN       1 NNE GOODLAND          39.37N 101.70W
05/27/2019  M1.55 INCH       SHERMAN            KS   ASOS

            ASOS STATION KGLD GOODLAND. TOTAL RAINFALL
            OVER PREVIOUS 24 HOURS.

0600 AM     HEAVY RAIN       1 NNW CEDAR BLUFFS      39.99N 100.56W
05/27/2019  M1.33 INCH       DECATUR            KS   CO-OP OBSERVER

            TOTAL RAINFALL OVER PREVIOUS 24 HOURS.

0600 AM     HEAVY RAIN       4 S BURLINGTON          39.24N 102.28W
05/27/2019  M1.57 INCH       KIT CARSON         CO   ASOS

            KITR ASOS. TOTAL RAINFALL OVER PREVIOUS 24
            HOURS.

0600 AM     HEAVY RAIN       12 NNW NORTON           39.99N 99.99W
05/27/2019  M1.84 INCH       NORTON             KS   CO-OP OBSERVER

            TOTAL RAINFALL OVER PREVIOUS 24 HOURS.

0600 AM     HEAVY RAIN       1 NE HILL CITY          39.38N 99.83W
05/27/2019  M1.02 INCH       GRAHAM             KS   ASOS

            KHLC ASOS. TOTAL RAINFALL OVER PREVIOUS 24
            HOURS.

0600 AM     HEAVY RAIN       1 W DRESDEN             39.62N 100.44W
05/27/2019  M3.88 INCH       DECATUR            KS   COCORAHS

            TOTAL RAINFALL OVER PREVIOUS 24 HOURS.

0600 AM     HEAVY RAIN       7 W DANBURY             40.03N 100.53W
05/27/2019  M1.13 INCH       RED WILLOW         NE   COCORAHS

            TOTAL RAINFALL OVER PREVIOUS 24 HOURS.

0600 AM     HEAVY RAIN       4 ENE COLBY             39.41N 100.98W
05/27/2019  M3.73 INCH       THOMAS             KS   COCORAHS

            TOTAL RAINFALL OVER PREVIOUS 24 HOURS.

0600 AM     HEAVY RAIN       COLBY                   39.39N 101.05W
05/27/2019  M3.64 INCH       THOMAS             KS   COCORAHS

            TOTAL RAINFALL OVER PREVIOUS 24 HOURS.

0600 AM     HEAVY RAIN       1 NNW COLBY             39.40N 101.05W
05/27/2019  M2.58 INCH       THOMAS             KS   COCORAHS

            TOTAL RAINFALL OVER PREVIOUS 24 HOURS.

0600 AM     HEAVY RAIN       1 NW COLBY              39.40N 101.06W
05/27/2019  M2.52 INCH       THOMAS             KS   COCORAHS

            TOTAL RAINFALL OVER PREVIOUS 24 HOURS.

0600 AM     HEAVY RAIN       2 NNW COLBY             39.41N 101.06W
05/27/2019  M2.48 INCH       THOMAS             KS   COCORAHS

            TOTAL RAINFALL OVER PREVIOUS 24 HOURS.

0600 AM     HEAVY RAIN       7 SE MONUMENT           39.03N 100.91W
05/27/2019  M2.93 INCH       LOGAN              KS   COCORAHS

            TOTAL RAINFALL OVER PREVIOUS 24 HOURS.

0600 AM     HEAVY RAIN       9 SSE MONUMENT          38.99N 100.93W
05/27/2019  M2.56 INCH       LOGAN              KS   COCORAHS

            TOTAL RAINFALL OVER PREVIOUS 24 HOURS.

0600 AM     HEAVY RAIN       OAKLEY                  39.13N 100.85W
05/27/2019  M2.33 INCH       LOGAN              KS   COCORAHS

            TOTAL RAINFALL OVER PREVIOUS 24 HOURS.

0600 AM     HEAVY RAIN       2 NNW CLAYTON           39.77N 100.19W
05/27/2019  M2.92 INCH       DECATUR            KS   COCORAHS

            TOTAL RAINFALL OVER PREVIOUS 24 HOURS.

0600 AM     HEAVY RAIN       1 SSW NORTON            39.82N 99.90W
05/27/2019  M2.88 INCH       NORTON             KS   COCORAHS

            TOTAL RAINFALL OVER PREVIOUS 24 HOURS.

0600 AM     HEAVY RAIN       NORTON                  39.84N 99.89W
05/27/2019  M2.66 INCH       NORTON             KS   COCORAHS

            TOTAL RAINFALL OVER PREVIOUS 24 HOURS.

0600 AM     HEAVY RAIN       1 SE NORTON             39.83N 99.88W
05/27/2019  M1.08 INCH       NORTON             KS   COCORAHS

            TOTAL RAINFALL OVER PREVIOUS 24 HOURS.

0600 AM     HEAVY RAIN       2 NNE SAINT PETER       39.21N 100.07W
05/27/2019  M2.51 INCH       GRAHAM             KS   COCORAHS

            TOTAL RAINFALL OVER PREVIOUS 24 HOURS.

0600 AM     HEAVY RAIN       12 S QUINTER            38.89N 100.23W
05/27/2019  M1.15 INCH       GOVE               KS   COCORAHS

            TOTAL RAINFALL OVER PREVIOUS 24 HOURS.

0600 AM     HEAVY RAIN       3 SSE QUINTER           39.02N 100.21W
05/27/2019  M1.39 INCH       GOVE               KS   COCORAHS

            TOTAL RAINFALL OVER PREVIOUS 24 HOURS.

0600 AM     HEAVY RAIN       8 W SAINT PETER         39.18N 100.23W
05/27/2019  M1.67 INCH       SHERIDAN           KS   COCORAHS

            TOTAL RAINFALL OVER PREVIOUS 24 HOURS.

0600 AM     HEAVY RAIN       5 SSW EDMOND            39.55N 99.85W
05/27/2019  M2.20 INCH       GRAHAM             KS   COCORAHS

            TOTAL RAINFALL OVER PREVIOUS 24 HOURS.

0600 AM     HEAVY RAIN       5 S HOXIE               39.28N 100.44W
05/27/2019  M2.18 INCH       SHERIDAN           KS   COCORAHS

            TOTAL RAINFALL OVER PREVIOUS 24 HOURS.

0600 AM     HEAVY RAIN       7 ENE ANGELUS           39.24N 100.59W
05/27/2019  M1.77 INCH       SHERIDAN           KS   COCORAHS

            TOTAL RAINFALL OVER PREVIOUS 24 HOURS.

0600 AM     HEAVY RAIN       1 N PENOKEE             39.36N 99.97W
05/27/2019  M1.94 INCH       GRAHAM             KS   COCORAHS

            TOTAL RAINFALL OVER PREVIOUS 24 HOURS.

0600 AM     HEAVY RAIN       3 S PARK                39.07N 100.36W
05/27/2019  M1.85 INCH       GOVE               KS   COCORAHS

            TOTAL RAINFALL OVER PREVIOUS 24 HOURS.

0600 AM     HEAVY RAIN       MCDONALD                39.79N 101.37W
05/27/2019  M1.61 INCH       RAWLINS            KS   COCORAHS

            TOTAL RAINFALL OVER PREVIOUS 24 HOURS.

0600 AM     HEAVY RAIN       GRAINFIELD              39.11N 100.47W
05/27/2019  M1.54 INCH       GOVE               KS   COCORAHS

            TOTAL RAINFALL OVER PREVIOUS 24 HOURS.

0600 AM     HEAVY RAIN       4 S MONUMENT            39.05N 101.00W
05/27/2019  M1.52 INCH       LOGAN              KS   COCORAHS

            TOTAL RAINFALL OVER PREVIOUS 24 HOURS.

0600 AM     HEAVY RAIN       7 SSW MONUMENT          39.01N 101.05W
05/27/2019  M1.46 INCH       LOGAN              KS   COCORAHS

            TOTAL RAINFALL OVER PREVIOUS 24 HOURS.

0535 AM     DENSE FOG        3 N COLBY               39.43N 101.05W
05/27/2019                   THOMAS             KS   AWOS

            DENSE FOG REPORTED AT AWOS STATION KCBK 2 N
            COLBY.

0500 AM     HEAVY RAIN       3 N RUSSELL SPRINGS     38.96N 101.18W
05/27/2019  M1.11 INCH       LOGAN              KS   CO-OP OBSERVER

            TOTAL RAINFALL OVER PREVIOUS 24 HOURS.

0500 AM     HEAVY RAIN       1 E HILL CITY           39.37N 99.83W
05/27/2019  M1.09 INCH       GRAHAM             KS   CO-OP OBSERVER

            TOTAL RAINFALL OVER PREVIOUS 24 HOURS.

0500 AM     HEAVY RAIN       DRESDEN                 39.62N 100.42W
05/27/2019  M2.44 INCH       DECATUR            KS   CO-OP OBSERVER

            TOTAL RAINFALL OVER PREVIOUS 24 HOURS.

0500 AM     HEAVY RAIN       GRAINFIELD              39.11N 100.47W
05/27/2019  M1.47 INCH       GOVE               KS   CO-OP OBSERVER

            TOTAL RAINFALL OVER PREVIOUS 24 HOURS.

0500 AM     HEAVY RAIN       3 W TRENTON             40.18N 101.06W
05/27/2019  M1.16 INCH       HITCHCOCK          NE   CO-OP OBSERVER

            TOTAL RAINFALL OVER PREVIOUS 24 HOURS.

0453 AM     DENSE FOG        5 S BURLINGTON          39.23N 102.28W
05/27/2019                   KIT CARSON         CO   ASOS

            DENSE FOG REPORTED AT ASOS STATION KITR
            BURLINGTON CO AIRPORT.

0453 AM     DENSE FOG        1 E HILL CITY           39.37N 99.83W
05/27/2019                   GRAHAM             KS   ASOS

            DENSE FOG REPORTED AT ASOS STATION KHLC HILL
            CITY.

0315 AM     DENSE FOG        1 NNE GOODLAND          39.37N 101.70W
05/27/2019                   SHERMAN            KS   ASOS

            DENSE FOG REPORTED AT ASOS STATION KGLD
            GOODLAND.

0215 AM     DENSE FOG        2 ESE OAKLEY            39.12N 100.82W
05/27/2019                   LOGAN              KS   AWOS

            DENSE FOG REPORTED AT AWOS STATION KOEL
            OAKLEY.

0109 AM     FLASH FLOOD      4 E CLAYTON             39.75N 100.10W
05/27/2019                   NORTON             KS   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED ROADS WASHED OUT
            ABOUT 4 MILES EAST OF CLAYTON.

1215 AM     HEAVY RAIN       REXFORD                 39.47N 100.74W
05/27/2019  M5.20 INCH       THOMAS             KS   PUBLIC

            PUBLIC REPORTED VIA FACEBOOK 5.2 INCHES IN
            REXFORD, KS.

1100 PM     HEAVY RAIN       4 E BURLINGTON          39.31N 102.20W
05/26/2019  M2.21 INCH       KIT CARSON         CO   PUBLIC

            PUBLIC REPORTED VIA FACEBOOK 2.21 INCHES 4
            MILES EAST OF BURLINGTON, CO.

1003 PM     HEAVY RAIN       1 S GOODLAND            39.34N 101.71W
05/26/2019  M1.85 INCH       SHERMAN            KS   PUBLIC

            PUBLIC REPORTED VIA FACEBOOK 1.85 INCHES ON
            THE SOUTHERN SIDE OF GOODLAND, KS.

0955 PM     HEAVY RAIN       1 S GOODLAND            39.33N 101.71W
05/26/2019  M1.81 INCH       SHERMAN            KS   NWS EMPLOYEE

            STORM TOTAL RAINFALL OF 1.81 INCHES.

0859 PM     HEAVY RAIN       CULBERTSON              40.23N 100.84W
05/26/2019  M2.50 INCH       HITCHCOCK          NE   PUBLIC

            PUBLIC REPORTED VIA FACEBOOK 2.5 INCHES IN
            CULBERTSON.

0800 PM     HEAVY RAIN       LENORA                  39.61N 100.00W
05/26/2019  M1.70 INCH       NORTON             KS   PUBLIC

            REPORT VIA FACEBOOK.

0741 PM     HEAVY RAIN       CLAYTON                 39.74N 100.18W
05/26/2019  M2.80 INCH       NORTON             KS   PUBLIC

            PUBLIC REPORTED VIA FACEBOOK 2.8 INCHES OF
            HEAVY RAIN IN CLAYTON.

0730 PM     FLASH FLOOD      6 W MINGO               39.26N 101.07W
05/26/2019                   THOMAS             KS   PUBLIC

            VIA FACEBOOK PUBLIC REPORTED FLASH FLOODING
            COVERING ROADWAYS AT THE INTERSECTION OF
            COUNTRY ROAD J AND COUNTY ROAD 18.

0730 PM     HEAVY RAIN       SHARON SPRINGS          38.90N 101.75W
05/26/2019  M2.50 INCH       WALLACE            KS   PUBLIC

            PUBLIC REPORTED VIA FACEBOOK 2.5 INCHES IN
            SHARON SPRINGS.

0620 PM     HEAVY RAIN       OBERLIN                 39.82N 100.53W
05/26/2019  M2.25 INCH       DECATUR            KS   PUBLIC

            PHOTO AND REPORT RECEIVED VIA FACEBOOK OF
            STORM TOTAL RAINFALL OF 2.25 INCHES.

0345 PM     TORNADO          12 S MINGO              39.21N 101.05W
05/26/2019                   THOMAS             KS   STORM CHASER

            PUBLIC REPORTED VIA FACEBOOK THAT STORM
            CHASER LIVE STORMS MEDIA UPLOADED VIDEO
            FOOTAGE ON YOUTUBE OF A TORNADO 12 MILES
            SOUTH OF COLBY, KANSAS. INFORMATION ON
            TIMING AND LOCATION WAS TAKEN FROM THE VIDEO
            DESCRIPTION.

&&
Special weather statement, May 27, 4:33 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Goodland KS
433 PM MDT Mon May 27 2019

COZ090-272315-
Yuma County CO-
433 PM MDT Mon May 27 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN YUMA COUNTY UNTIL
515 PM MDT...

At 432 PM MDT, Doppler radar was tracking a strong thunderstorm 5
miles northeast of Otis, or 9 miles northwest of Yuma, moving
northeast at 40 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Clarkville.

A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
northeastern Colorado.

LAT...LON 4044 10249 4030 10257 4022 10264 4016 10271
      4011 10279 4035 10279 4035 10278 4044 10278
TIME...MOT...LOC 2232Z 214DEG 33KT 4020 10287

Vincent

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 6:10 PM MDTSpecial Weather StatementGLDSherman20 min
May 26, 6:29 PM MDTSpecial Weather StatementGLDSherman16 min
May 26, 6:46 PM MDTSpecial Weather StatementGLDSherman14 min
May 26, 6:49 PM MDTSpecial Weather StatementGLDWallace26 min
May 26, 6:57 PM MDTSpecial Weather StatementGLDCheyenne18 min
May 26, 7:02 PM MDTSpecial Weather StatementGLDSherman13 min
May 26, 7:17 PM MDTFlash Flood WarningGLDSherman26 min
May 26, 7:17 PM MDTSpecial Weather StatementGLDSherman, Wallace13 min
May 26, 7:23 PM MDTSevere Thunderstorm WarningGLDCheyenne, Rawlins37 min
May 26, 7:31 PM MDTSpecial Weather StatementGLDSherman14 min
May 26, 7:40 PM MDTFlash Flood WarningGLDRawlins31 min
May 26, 7:40 PM MDTSpecial Weather StatementGLDCheyenne20 min
May 26, 7:49 PM MDTSpecial Weather StatementGLDThomas26 min
May 26, 7:52 PM MDTSevere Thunderstorm WarningGLDRawlins53 min
May 27, 1:44 AM MDTAreal Flood WarningGLDNorton9 hr
May 27, 5:56 AM MDTDense Fog AdvisoryGLDCheyenne, Decatur, Gove, Graham, Logan, Norton and 5 more3 hr
May 26, 6:14 PM MDTSevere Thunderstorm WarningGLDKit Carson46 min
May 26, 6:23 PM MDTSpecial Weather StatementGLDCheyenne22 min
May 26, 6:24 PM MDTTornado Warning Tornado observedGLDCheyenne20 min
May 26, 6:28 PM MDTTornado WarningGLDKit Carson32 min
May 26, 6:52 PM MDTFlash Flood WarningGLDKit Carson46 min
May 26, 6:59 PM MDTSevere Thunderstorm WarningGLDKit Carson, Yuma46 min
May 26, 7:47 PM MDTSpecial Weather StatementGLDYuma28 min
May 27, 4:33 PM MDTSpecial Weather StatementGLDYuma42 min
May 27, 5:30 PM MDTTornado WarningGLDYuma45 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.